# SDR 97ZZZX536

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5289B
- Make and model: Cessna 152
- Aircraft serial: 15283827
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter Housing
- Part number: BA4106
- Condition: Mismounted
- Location: Carb Intake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN ORDER TO C/W AD 95-03-02 AND SUBSEQUENT 96-09-06, BRACKETT AIR FILTER, THE FILTER HOUSING MUST BE REMOVED FROM THE AIR BOX.  WHEN RE-INSTALLING THE FILTER HOUSING OR DURING INITIAL INSTALLATION, IT IS POSSIBLE TO ALLOW THE HOUSING TO DROP DOWN FAR ENOUGH SO THAT THE FILTER HOUSING HITS THE BOTTOM COWLING DUE TO THE UP/DOWN MOVEMENT OF THE CESSNA MOUNTING HARDWARE ON THE AIR BOX.  THIS RESULTED IN LOOSENING OF THE CARB BOWL ATTACH BOLTS, DAMAGE TO THE VENTURI AND MAIN JET, AND THE ACCELERATOR PUMP SPRAY BAR BROKE OFF AND DROPPED INTO THE AIR BOX.
